# SDR 98ZZZX763

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76PK
- Make and model: Rhnflu EXTRA300
- Aircraft serial: 15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: PC24000A0
- Condition: Cracked
- Location: Hor Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE PROCEDURE INVOLVING THE REMOVAL OF HORIZONTAL STABILIZER AND FUSELAGE FABRIC, FOUND A CRACK IN THE UPPER LONGERON AT THE HORIZONTAL STABILIZER FORWARD ATTACH POINT.  THIS LOCATION CANNOT BE SEEN DURING NORMAL INSPECTION PROCEDURES.  SB 300-2-95 INSPECTION OF UPPER LONGERON IN FRONT OF HORIZONTAL STABILIZER ATTACHMENT DEPICTS A LOCATION WHICH NO DEFECT WAS FOUND ON THIS PARTICULAR AIRCRAFT.  SUBMITTER RECOMMENDED REMOVING HORIZONTAL STABILIZER AND INSPECT THE AREA BETWEEN THE FORWARD STABILZIER ATTACH BRACKETS.  PARTICULARLY, AT THE WELDS, THIS CRACK WAS LOCATED ON THE AIRCRAFT'S RIGHT SIDE.
